# SDR USAA2015040200005

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 53,917 hours, 19,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SEAT ROW 1 & 4 LT INOPERATIVE.  INSTALLED SEAT ROW 1 LT IAW CMM 25-40-06 & INTERIOR ARRANGEMENT DOC 12F-138Y.  OPERATIONS CHECK OF SEAT MOUNTED EXIT LIGHTS GOOD.
